And not even a faint second line.
But I’ve been feeling nauseous and hopeful.
I don’t quite want to believe this just yet.
I have no idea to what extent the one drug I’ve been taking (some progesterone variant) could make me feel nauseous. Or to what extent I could imagine random waves of nausea.
I was just so hopeful this would have worked, and now I don’t quite know what to think, or do.
6 thoughts on “one line”
I’m sorry luv–how many days post transfer are you? Did you test early? XOXO
12d post 5d transfer, so not really early… and thanks ❤️
I’m sorry, that sucks. Progesterone can screw up your intestines, and could cause nausea. :(
By which I mean your digestion. No organ damage, obviously.
Yeah that’s true. I’m familiar with the changes over the course of my cycle. But digestion has been fine…
It’s not the first time I’m taking progesterone, though first orally, so who knows.
I’m so sorry…. sending you lots of hugs and love and strength… xxx.